# SDR CALA2025012100145

- Difficulty date: January 17, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 94,967 hours, 13,539 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS PRE-DEPARTURE SERVICE CHECK REQUIRED.   ETOPS PDSC COMPLETED EPDSC EXPIRES .   OIL SERVICE ACCOMPLISHED ENGINE 1: 00 CHECKED BY U349089 ENGINE 2: 00
